Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on fixed point theorems for a family of nonexpansive mappings.


Author: Xuan-Hong Dang
Journal: Proc. Amer. Math. Soc. 19 (1968), 1223-1224
MSC: Primary 47.85
DOI: https://doi.org/10.1090/S0002-9939-1968-0232260-6
MathSciNet review: 0232260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. P. Belluce and W. A. Kirk, Fixed point theorems for a family of contraction mappings, Pacific J. Math. 12 (1966), 213-217. MR 0199703 (33:7846)
  • [2] F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U. S. A. 54 (1965), 1041-1044. MR 0187120 (32:4574)
  • [3] F. E. Browder and W. V. Petryshyn. The solution by iteration of nonlinear functional equations in Banach space, Bull. Amer. Math. Soc. 72 (1966), 571-575. MR 0190745 (32:8155b)
  • [4] D. Göhde, Über Fixpunkte bei stetigen Selbstabdungen mil kompakten Iterierten, Math. Nachr. 28 (1964), 45-55. MR 0179777 (31:4020)
  • [5] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004-1006. MR 0189009 (32:6436)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.85

Retrieve articles in all journals with MSC: 47.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232260-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society